# SDR SWAA2021061771504

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS764 LBL17 WL157. ; / REMOVED CORROSION ON TRACK AT FASTENER HOLE BS 764 LBL 17 WL 157; REMOVED 0.015 FROM ORIG .070 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. USED MICROMETER ID 4566A S/N UNKNOWN. TRACK TO BE REPLACED ON CUST CARD#TTG8Q0050UME; VERIFIED OUT OF LIMITS STATEMENT AND WORK TO BE ACCOMPLISHED ON CUST CARD# TTG8Q0050UME
